CSpace

Browse/Search Results:  1-10 of 32 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Subconstituents of orthogonal graphs of characteristic 2 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2016, 卷号: 507, 页码: 251-266
Authors:  Zhou, Kai;  Gu, Zhenhua;  Wan, Zhe-Xian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Orthogonal graphs  Subconstituents  Strongly regular  Quasi-strongly regular  Graph automorphisms  
Subconstituents of orthogonal graphs of odd characteristic 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2011, 卷号: 434, 期号: 12, 页码: 2430-2447
Authors:  Gu, Zhenhua;  Wan, Zhe-Xian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Orthogonal graphs  Subconstituents  Graph automorphisms  
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Unitary Graphs and Their Automorphisms 期刊论文
ANNALS OF COMBINATORICS, 2010, 卷号: 14, 期号: 3, 页码: 367-395
Authors:  Wan, Zhe-Xian;  Zhou, Kai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
isotropic unitary graphs  automorphisms  
Strict Optimal Rational Approximants of Multisequences 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010, 卷号: 56, 期号: 4, 页码: 1719-1728
Authors:  Wan, Zhe-Xian;  Zhou, Kai
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Formal power series (FPS)  generating function  liner complexity  minimal polynomial  optimal rational approximant  
Orthogonal graphs of characteristic 2 and their automorphisms 期刊论文
Science in China. Series A: Mathematics, 2009, 卷号: 52, 期号: 2, 页码: 361
Authors:  WAN ZheXian;  ZHOU Kai
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
A shorter proof for an explicit formula for discrete logarithms in finite fields 期刊论文
DISCRETE MATHEMATICS, 2008, 卷号: 308, 期号: 21, 页码: 4914-4915
Authors:  Wan, Zhe-Xian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
finite field  discrete logarithm  
A generalization of Witt's theorem and Sylvester's law of nullity 期刊论文
ALGEBRA COLLOQUIUM, 2008, 卷号: 15, 期号: 2, 页码: 181-184
Authors:  Wan, Zhe-Xian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
quadratic forms  Witt's theorem  Sylvester's law of nullity  
Orthogonal graphs of odd characteristic and their automorphisms 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2008, 卷号: 14, 期号: 2, 页码: 291-313
Authors:  Gu, Zhenhua;  Wan, Zhe-Xian
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
orthogonal graphs  chromatic numbers  graph automorphisms  
On the complexity of the dual basis of a type I optimal normal basis 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2007, 卷号: 13, 期号: 2, 页码: 411-417
Authors:  Wan, Zhe-Xian;  Zhou, Kai
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
finite field  normal basis  complexity of a normal basis  type I optimal normal basis  dual bases